# SDR SO19200405477

- Difficulty date: February 1, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N371FA
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- Engine: Ge CFM563B1
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Inoperative
- Location: Wings
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAW L/P 23142 EXCESSIVE RT ROLL AFTER T/O RETURNED WITHOUT INCIDENT, PERFORMED TROUBLESHOOTING INSPECTED LUBRICATED AND CHECKED CABLE TENSION FOR THE AILERON SYS IAW MM.  OPS CHECK GOOD.  PERFORMED FUNCTIONAL CHECK FLIGHT AND RETURNED AIRCRAFT TO SERVICE WITHOUT INCIDENT.
